USP Electronic Research Repository

On semihereditary Maximal Orders

Kauta, John S. (1998) On semihereditary Maximal Orders. Bulletin of the London Mathematical Society, 30 (3). pp. 251-257. ISSN 0024-6093

[img] PDF - Published Version
Restricted to Repository staff only

Download (126Kb)

    Abstract

    Let A be an order integral over a valuation ring V in a central simple F-algebra, where F is the fraction field of V. We show that (a) if (Vh,Fh) is the Henselization of (V, F), then A is a semihereditary maximal order if and only A ⊗V Vh is a semihereditary maximal order, generalizing the result by Haile, Morandi and Wadsworth, and (b) if J(V) is a principal ideal of V, then a semihereditary V-order is an intersection of finitely many conjugate semihereditary maximal orders; if not, then there is only one maximal order containing the V-order.

    Item Type: Journal Article
    Subjects: Q Science > QA Mathematics
    Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
    Depositing User: John Kauta
    Date Deposited: 06 Nov 2013 11:21
    Last Modified: 06 Nov 2013 11:21
    URI: http://repository.usp.ac.fj/id/eprint/7006
    UNSPECIFIED

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...